Advanced search

Hypergeometric series related to the 9-j coefficient of su(1,1).

Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
Van der Jeugt, Joris. 2000. “Hypergeometric Series Related to the 9-j Coefficient of Su(1,1).” Journal of Computational and Applied Mathematics 118 (1-2): 337–351.
APA
Van der Jeugt, J. (2000). Hypergeometric series related to the 9-j coefficient of su(1,1). JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 118(1-2), 337–351.
Vancouver
1.
Van der Jeugt J. Hypergeometric series related to the 9-j coefficient of su(1,1). JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS. 2000;118(1-2):337–51.
MLA
Van der Jeugt, Joris. “Hypergeometric Series Related to the 9-j Coefficient of Su(1,1).” JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS 118.1-2 (2000): 337–351. Print.
@article{123675,
  author       = {Van der Jeugt, Joris},
  issn         = {0377-0427},
  journal      = {JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS},
  language     = {eng},
  number       = {1-2},
  pages        = {337--351},
  title        = {Hypergeometric series related to the 9-j coefficient of su(1,1).},
  volume       = {118},
  year         = {2000},
}

Web of Science
Times cited: